# SDR FDEA201403130498

- Difficulty date: March 13, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,300 hours, 14,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34711
- Condition: Dented
- Location: Bs 524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 524, STRINGER 28R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED DENT IAW SRM 53-00-01, FIG. 201, REPAIR 15.   MAJOR REPAIR.
